# SDR CA101129007

- Difficulty date: November 28, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Beech 1900C
- Aircraft time: 30,230 hours
- Engine: Pwc PW610FA
- System (JASC): 7314 · Engine Fuel Pump
- Part: Shaft
- Part number: 1143890425
- Condition: Sheared
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

COCKPIT INDICATION ALERTED CREW TO FAULT WITH FUEL PRESSURE SYSTEM.  DEFECT DEFERRED AS PER MEL.  UPON INSPECTION BY MAINTENANCE, THE DRIVE SHAFT FOR THE LOW PRESSURE ENGINE DRIVEN FUEL PUMP DRIVE SHAFT WAS FOUND SHEARED.
